U.S. doctors online nowAsk doctors free
Seattle, WA
A 43-year-old male asked:

I have experienced a "sour" stomach after beginning lisinopril & amlodipine. it lasts the duration of a day. is this normal?

1 doctor answer3 doctors weighed in
Dr. Venkata Chilakapati
Internal Medicine - Cardiology 24 years experience
Gastritis: Either you might be developing gastritis from these pills or adverse effect from lisinopril. Abdominal pain was reported as a side effect from lisinopril. Some people rarely develop edema of the bowel wall, which could cause abdominal pain. If so you need immediate medical attention. I suggest you to stop Lisinopril and discuss with your prescribing physician.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 9, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.